Preprint 61/2010

Castelnuovo-Mumford regularity of seminormal simplicial affine semigroup rings

Max Joachim Nitsche

Contact the author: Please use for correspondence this email.
Submission date: 18. Oct. 2010 (revised version: December 2010)
Pages: 15
published in: Journal of algebra, 368 (2012), p. 345-357 
DOI number (of the published article): 10.1016/j.jalgebra.2012.05.004
Bibtex
MSC-Numbers: 13D45, 13F45
Keywords and phrases: Castelnuovo-Mumford regularity, Affine semigroup rings
Download full preprint: PDF (236 kB)

Abstract:
We show that the Eisenbud-Goto conjecture holds for seminormal simplicial affine semigroup rings. Moreover we prove an upper bound for the Castelnuovo-Mumford regularity in terms of the dimension, which is similar as in the normal case. Finally we compute explicitly the regularity of full Veronese rings.

04.09.2019, 14:40